# SDR 96ZZZX4068

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N543AC
- Make and model: Cessna 414A
- Aircraft serial: 414A0103
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 51220252
- Condition: Cracked
- Location: Rt Otbd Wing
- Part time: 4,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A CRACK WAS DISCOVERED IN RT OUTBOARD WING RIB WHERE AILERON HINGE BEARING BLOCK ATTACHES.  CRACK IS HARD TO DETECT WITH AILERON INSTALLED.  SUSPECT CAUSE IS THOUGHT TO BE FLYING IN TURBULENT AIR ABOVE MANEUVERING SPEED.
